# SDR TRAX200700637

- Difficulty date: May 7, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 12,846 hours, 10,798 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SIDE FRONT WINDSCREEN CRACKED DURING FLIGHT AT 12,000 FT MSL.  EMERGENCY DECLARED.
